# SDR GTIA201403091206

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 28,744 hours, 13,731 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: F/A Seat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FWD F/A OXYGEN MASKS DEPLOYED.  STOWED MASKS AND PERFORMED DROP TEST IAW AMM 35-23-00-710-001A AND 35-21-43-550-801A.
